# SDR ALGA087947

- Difficulty date: July 4, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N390AL
- Make and model: Bell 214ST
- Aircraft serial: 28198
- Aircraft time: 8,432 hours
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 214060056109
- Part serial: 87K0391
- Condition: Broken
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR DUE TO THE STARTER WOULD NOT ENGAGE.
